[Home ] [Archive]    
:: Main :: Current Issue :: Archive :: Search :: Submit :: Contact ::
Main Menu
Journal Information::
Articles archive::
For Authors::
For Reviewers::
Contact us::
Abstracted & Indexed in
Search in website

Advanced Search
Receive site information
Enter your Email in the following box to receive the site news and information.
:: Export Journal XML Articles RSS Volume 4, Issue 2 (November 2009) ::
Back to browse issues page
XML A topology on BCK-algebras via left and right stabilizers P. 1-8
T. Roudabri , L. Torkzadeh
Abstract   |   Full-Text (PDF)  
XML Redefined fuzzy subalgebra (with thresholds) of BCK/BCI-algebras P. 9-24
Arsham Borumand Saeid
Abstract   |   Full-Text (PDF)  
XML A K-Theoritic Approach to Some C*-Algebras P. 25-31
B. Tabatabaie Shourijeh , M. Farjood
Abstract   |   Full-Text (PDF)  
XML Bank efficiency evaluation using a neural network-DEA method P. 33-48
G. Aslani , S. H. Momeni-Masuleh , A. Malek , F. Ghorbani
Abstract   |   Full-Text (PDF)  
XML A study of Nilpotent groups through right transversals P. 49-54
A. M. Tripathi , Nirbhay Mathur , Swapnil Srivastava
Abstract   |   Full-Text (PDF)  
XML Generalized Jacobian and Discrete Logarithm Problem on Elliptic Curves P. 55-64
H. Daghigh , M. Bahramian
Abstract   |   Full-Text (PDF)  
XML Qualitative Properties and Existence of Solutions for a Generalized Fisher-like Equation P. 65-81
Smail Djebali , Otared Kavian , Toufik Moussaoui
Abstract   |   Full-Text (PDF)  
Back to browse issues page
Export as: HTML | XML | RSS
نشریه علوم ریاضی و انفورماتیک Iranian Journal of Mathematical Sciences and Informatics
Persian site map - English site map - Created in 0.057 seconds with 872 queries by yektaweb 3531